# SDR CVGA111961

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N642AC
- Make and model: Beech 400A
- Aircraft serial: RK224
- Aircraft time: 4,435 hours, 3,590 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Indication Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, LOST ALL N1 INDICATION (DIGITAL AND ANALOG) ON THE RT ENGINE.
